MAUDE Adverse Event Report: COSTA MESA MFG DC HT70; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-WW-NA
Medical Device Problem Codes Mechanical Problem (1384); Noise, Audible (3273)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial regulatory report was submitted under retrospective summary report e2017032.Unique complaint identification number: (b)(4) device evaluation summary: the customer replaced the pump assembly, performed calibration and performance verification testing per the service manual.The unit passed all the tests.One pump/manifold assembly for the newport ht70 ventilator was received for failure analysis.The reported symptom could not be duplicated but a different symptom was observed.The subassembly was installed into an ht70 test bed.The unit under testing (uut) was powered up and successfully completed the power on self test (post).The device was set to standard test settings per the ht70 service manual and ventilation was initiated.During ventilation, no abnormal noise was observed, but the device issued a "low pressure" alarm.A circuit check was performed.The uut failed the circuit check.The pump was removed from the test bed and disassembled.During destructive analysis, three of the four inlet check valve were observed have a torn silicone component.This would have a caused a leak in the system, causing a circuit check failure.The reported symptom of an abnormal noise could not be duplicated, but a different symptom of a "low pressure" alarm was observed.The "low pressure" alarm was caused by a torn silicone component of the inlet check valves.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the 12 month check, the ht70 ventilator pump assembly was generated a noise during ventilation.There was no patient involvement at the time of the event.

Brand Name
HT70
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key9198444
Report Number2023050-2019-00046
Device Sequence Number16920931
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-WW-NA
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1